Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 87, NWS Fort Worth, TX

April 2, 2017Henderson County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 11:18 AM CDT for Henderson County, Van Zandt County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 11:18 AM CDT (16:18 UTC)
Expired
Apr 2, 2017, 12:00 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henderson County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:44 AM CDTHAIL 0.754 E Canton, TXON I-20
Apr 2, 11:46 AM CDTTSTM WND GST 65Edgewood, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS54 KFWD 021618
SVRFWD
TXC213-467-021700-
/O.NEW.KFWD.SV.W.0087.170402T1618Z-170402T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1118 AM CDT SUN APR 2 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Van Zandt County in north central Texas...
  North central Henderson County in central Texas...

* Until 1200 PM CDT.

* At 1117 AM CDT, a severe thunderstorm was located 8 miles north of
  Athens, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Van around 1145 AM CDT. 
  Fruitvale around 1155 AM CDT. 
  Grand Saline around 1200 PM CDT. 

Other locations impacted by this severe thunderstorm include
Murchison and Payne Springs.

This includes Interstate 20 between mile markers 519 and 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central and
north central Texas.

LAT...LON 3218 9576 3229 9610 3280 9590 3277 9585
      3277 9577 3275 9576 3276 9574 3275 9573
      3274 9570 3271 9566 3272 9564 3271 9561
      3268 9559 3250 9559
TIME...MOT...LOC 1617Z 202DEG 32KT 3232 9585 

HAIL...1.00IN
WIND...60MPH
 
$$

Stalley
2 follow-up statements
018 
WWUS54 KFWD 021631
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1131 AM CDT SUN APR 2 2017

TXC213-021639-
/O.CAN.KFWD.SV.W.0087.000000T0000Z-170402T1700Z/
Henderson TX-
1131 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HENDERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled. However, 
a severe thunderstorm warning remains in effect for southwestern 
Henderson county.

A tornado watch remains in effect until 100 PM CDT for central and
north central Texas.

LAT...LON 3235 9567 3236 9607 3280 9590 3277 9585
      3277 9577 3275 9576 3276 9574 3271 9566
      3272 9564 3272 9563 3271 9562 3271 9561
      3268 9559 3249 9559
TIME...MOT...LOC 1629Z 202DEG 32KT 3243 9580 

$$

TXC467-021700-
/O.CON.KFWD.SV.W.0087.000000T0000Z-170402T1700Z/
Van Zandt TX-
1131 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
VAN ZANDT COUNTY...

At 1129 AM CDT, a severe thunderstorm was located 9 miles southeast
of Canton, moving north at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Canton, Grand Saline, Van, Edgewood, Fruitvale and Purtis Creek State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central and
north central Texas.

LAT...LON 3235 9567 3236 9607 3280 9590 3277 9585
      3277 9577 3275 9576 3276 9574 3271 9566
      3272 9564 3272 9563 3271 9562 3271 9561
      3268 9559 3249 9559
TIME...MOT...LOC 1629Z 202DEG 32KT 3243 9580 

HAIL...1.00IN
WIND...60MPH
 
$$

Stalley
813 
WWUS54 KFWD 021651
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1151 AM CDT SUN APR 2 2017

TXC467-021700-
/O.EXP.KFWD.SV.W.0087.000000T0000Z-170402T1700Z/
Van Zandt TX-
1151 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT COUNTY WILL EXPIRE
AT NOON CDT...
        
The storm which prompted the warning has weakened below severe 
limits and is exiting the warned area. Therefore the warning will be 
allowed to expire.

A tornado watch remains in effect until 100 PM CDT for central and
north central Texas.

LAT...LON 3235 9567 3236 9607 3280 9590 3277 9585
      3277 9577 3275 9576 3276 9574 3271 9566
      3272 9564 3272 9563 3271 9562 3271 9561
      3268 9559 3249 9559
TIME...MOT...LOC 1650Z 202DEG 32KT 3257 9573 

$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:47 AM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Apr 2, 6:47 AM CDT, 4 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
647 AM CDT Sun Apr 2 2017

.AVIATION...
Very poor flying conditions with thunderstorms are expected to
impact all TAF sites this morning and into the afternoon. Clearing
later this afternoon and into the evening before another round of
convection potentially impacts the Metroplex sites late this
evening.

Convection is gradually increasing in coverage and intensity to
the south and east of the TAF sites. VCTS or sporadic thunderstorm
activity is expected to impact all TAF sites over the next few
hours before the main line blasts through a little later this
morning. Have prevailed TSRA from 14-18Z at Waco, and an hour
later all Metroplex sites. Cig and vis reductions to low-MVFR or
IFR appear likely with this activity. Severe wind gusts appear
possible, especially at Waco with the activity this morning, with
this potential a bit more uncertain at the Metroplex sites.

This activity is expected to quickly surge east of the major
airports by early this afternoon, with a brief respite
anticipated. Additional storms may impact mainly the Metroplex
sites later this evening as the core of the upper-low pivots
overhead. This potential appeared too low to warrant a VCTS at
Waco, but this will need to be monitored today.

Otherwise, VFR will return towards Monday morning as this system
pulls away. Breezy west winds may cause some minor crosswind
issues on north-south oriented runways.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT Sun Apr 2 2017/
After an afternoon and early evening round of non-severe
thunderstorms west of I-35, another complex of thunderstorms
developed along a slowly advancing cold front across our far
western counties earlier Saturday evening. Thankfully, this
activity moved along just enough to limit some pretty hefty
rainfall totals to localized areas across Eastland and Stephens
counties. This activity has continued to weaken as its been
gradually outpacing the higher theta-e air and associated
instability. That said, several more robust cells have been
popping up ahead of this advancing/decaying line within the
associated area of enhanced warm advection, and these will be
capable of producing some severe-caliber hail and perhaps some
near severe wind gusts. Also, additional cells appear to be
developing along a south-north axis across the Metroplex at this
hour, and as a result, localized flash flooding is a concern early
this morning as these storms attempt to train.

The main show today, however, is presently emerging off the high
terrain of northeastern Mexico, and is spreading ever increasing
forcing for ascent across southern Texas this morning. Surface
cyclogenesis is ongoing near the left exit region of the
associated upper-level jet streak, and the low-level mass response
has been swift. VWP data to our south indicates that winds near
the 850 mb level are currently increasing through 40 kts at this
time, and forecast output indicates that this will only strengthen
with time as cyclogenesis intensifies. This flow should
ultimately facilitate the advection of mid and upper-60s
dewpoints across the southeastern half of the CWA later this
morning and into the afternoon. There is some degree of
uncertainty regarding how far north this better quality moisture
return comes, with the high-resolution guidance (reference the
overnight HRRR and 3-km NAM) less inclined, but given the
aformentioned impressive low-level mass response, it seem probable
that this moisture will manage to surge potentially all the way
north of I-20 by later this afternoon.

As a result, it appears that a rather volatile atmospheric setup
will be in place today (albeit with some uncertainty as mentioned
above)--increasing steadily through the mid-morning and into the
early afternoon hours. Progged surface-based CAPE values inching
past the 2500-3000 J/kg mark, mid-level lapse rates of 7-8 C/km,
and copious amounts of shear (both through the low-levels and
aloft), indicate a potential for all severe hazards unfolding by
mid-morning. Our current thinking is that discrete supercells will
initially develop by mid- to late-morning as warm advection cranks
ahead of the approaching low pressure system. Long, clockwise-
turning hodographs with plenty of shear locked up in the 0-3 km
layer (in excess of 35-40 kts), mean that there will be a risk for
tornadoes with this activity. One issue to potentially contend
with will be a lingering inversion in the 850-700 mb region, but
with such significant forcing for ascent, this should be easy to
lift and cool. The main threat area for tornadoes today appears to
be south and east of a Killeen to Waco to Kaufman to Emory line,
where the greatest spatio-temporal overlap of high low-level shear
and instability is expected to reside. Given the nature of this
setup, there may even be a potential for some strong tornadoes
across our far southeastern counties--near Milam and northeastward
towards Henderson.

In addition to tornadoes, hail, some of which may be very large
based on forecast SHIP values in excess of 2, and damaging wind
gusts will also be possible with this initial discrete convection.
If this weren't enough, there is very good agreement from our
high-resolution guidance that a forward-propagating MCS will
materialize this morning and track northeastward out of the Hill
Country. Should this system materialize, it will bring with it a
threat for widespread damaging straight-line wind gusts, a few
embedded tornadoes, and hail perhaps to the size of golf balls.
CAMs seem to be keying in on the main threat area south and east
of a Goldthwaite to Fort Worth to Paris line.

Finally, we have grown increasingly concerned about potential for
widespread and excessive rainfall with this system. While the
forward-propagating nature of this MCS would generally indicate a
smaller temporal window for heavier rain, we are already seeing
hints that this system will be capable of extremely heavy rates:
the Del Rio observation site recently recorded nearly 3 inches of
rain in one hour with convection moving out of Mexico. Warm cloud
layers will deepen to in excess of 12 kft today, with PWAT values
climbing to near the 99th percentile from a climatological
standpoint. In addition, the outflow associated with the southern
terminus of this MCS will likely lay up nearly parallel to the
cloud-bearing flow, which brings about a training concern as cells
regenerate upwind across our southeastern counties. As a result,
and after collaboration with surrounding offices and WPC, we have
elected to issue a Flash Flood Watch, which is in effect south and
east of a Lampasas to Glen Rose to Fort Worth to Emory line from
10 AM this morning to 7 PM this evening. Many thanks to SJT, EWX,
HGX, SHV, and WPC for the collaboration on this active morning.

The main batch of severe and flood-producing weather looks to
rapidly clear our area as early as mid to late this afternoon
across our far southwestern counties as the MCS moves to the
northeast. As a result, there may be a little respite in activity
late this afternoon and evening, before yet another round of
storms moves in, this time associated with the core of the upper-
low moving overhead. While the main severe episode should have
ended, these additional storms will be capable of small to perhaps
marginally severe hail given lingering steep lapse rates and very
cold air aloft.

A cold front will sweep swiftly through the region Tuesday evening
and overnight as a potent shortwave moves across Oklahoma. While
moisture looks to remain scarce, such dynamic systems oftentimes
have a way of finding even meager moisture. As a result, expanded
and increased PoPs slightly mainly north of the I-20 corridor
during this period. The severe weather threat appears low with
this activity.

Quiet weather then appears to be in the cards for the remainder of
the week, with moderating temperatures into the upcoming weekend.

Carlaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  56  79  59  83 /  90  70  10   0  10
Waco                75  54  80  55  83 / 100  60   5   0   5
Paris               69  57  74  53  81 /  90  70  20   5   5
Denton              68  54  77  53  82 /  90  70  10   0  10
McKinney            69  56  76  54  81 /  90  70  10   0   5
Dallas              70  57  79  60  83 / 100  70  10   0   5
Terrell             72  56  77  56  82 / 100  60  10   0   5
Corsicana           76  57  79  57  83 / 100  60   5   0   5
Temple              75  54  82  56  85 / 100  50   0   0   5
Mineral Wells       66  52  80  53  83 /  90  70   5   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 AM CDT this morning through this
evening for TXZ118>123-132>135-143>148-156>162-174-175.

&&

90/90
Hazardous weather outlook, Apr 2, 3:49 AM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
349 AM CDT Sun Apr 2 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
349 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Periods of rain and thunderstorms are expected through the day across
the entire region. Severe weather is likely, including the potential
for damaging winds, hail, and a few tornadoes. The most favored area
for severe storms will be south of Interstate 20 and east of
Interstate 35, but all areas will have some risk of severe storms.
Thunderstorms will likely produce heavy rainfall and areas of flash
flooding through the evening, especially southeast of a line from
Emory to Fort Worth to Lampasas where a Flash Flood Watch is in
effect from 10 AM until 7 PM.

Thunderstorm chances will continue this evening and end from west to
east overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Isolated thunderstorms are possible Tuesday night generally along and
north of Interstate 20. Severe weather is not expected during this
time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible across the entire region today
but most likely south of Interstate 20.

In the hours before

Local storm report, Apr 2, 10:50 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     TROY                    31.20N  97.30W
04/02/2017                   BELL               TX   AMATEUR RADIO

            TREES DOWNED ON SOUTHERLAND ROAD
Special weather statement, Apr 2, 10:50 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1050 AM CDT SUN APR 2 2017

TXZ134-146-021615-
Ellis TX-Navarro TX-
1050 AM CDT SUN APR 2 2017

...SPECIAL WEATHER STATEMENT...

At 1050 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Angus, or 8 miles southwest of Corsicana, moving north
at 45 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Corsicana, Ennis, Bardwell, Alma, Barry, Rice, Garrett, Retreat, Oak
Valley and Emhouse.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service in
Fort Worth.

LAT...LON 3194 9648 3194 9667 3240 9672 3239 9644
      3236 9645 3235 9645 3233 9643 3234 9642
      3233 9641
TIME...MOT...LOC 1550Z 180DEG 37KT 3200 9657

Hernandez
Local storm report, Apr 2, 10:53 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HAIL             SILVER CITY             31.97N  96.63W
04/02/2017  E0.88 INCH       NAVARRO            TX   EMERGENCY MNGR
Local storm report, Apr 2, 11:00 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             BARRY                   32.10N  96.63W
04/02/2017  E1.75 INCH       NAVARRO            TX   EMERGENCY MNGR
Local storm report, Apr 2, 11:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     TSTM WND DMG     2 N CAMERON             30.88N  96.97W
04/02/2017                   MILAM              TX   AMATEUR RADIO

            LARGE TREE DOWN
Special weather statement, Apr 2, 11:08 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1108 AM CDT SUN APR 2 2017

TXZ122-135-021700-
Van Zandt TX-Henderson TX-
1108 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT AND CENTRAL HENDERSON
COUNTIES UNTIL NOON CDT...

At 1108 AM CDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving north at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Athens, Gun Barrel City, Canton, Wills Point, Grand Saline, Mabank,
Van, Malakoff, Edgewood, Eustace, Trinidad, Fruitvale, Enchanted
Oaks, Caney City, Purtis Creek State Park, Payne Springs, Log Cabin,
Murchison and Star Harbor.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service in
Fort Worth.

LAT...LON 3207 9581 3216 9612 3216 9613 3236 9613
      3236 9608 3273 9607 3271 9562 3268 9559
      3256 9559
TIME...MOT...LOC 1608Z 200DEG 35KT 3228 9591

Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:27 PM CDTAreal Flood AdvisoryFWDEastland, Stephens, Young4 hr
Apr 1, 10:20 PM CDTSpecial Weather StatementFWDComanche, Eastland55 min
Apr 1, 10:59 PM CDTSevere Thunderstorm WarningFWDComanche61 min
Apr 1, 11:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 2, 12:37 AM CDTSpecial Weather StatementFWDMontague23 min
Apr 2, 12:57 AM CDTSpecial Weather StatementFWDDenton33 min
Apr 2, 1:18 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 2, 1:25 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant26 min
Apr 2, 1:57 AM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 2, 2:27 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 2, 3:06 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Somervell, Tarrant114 min
Apr 2, 3:24 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more11 hr
Apr 2, 5:01 AM CDTAreal Flood AdvisoryFWDHamilton119 min
Apr 2, 6:05 AM CDTSpecial Weather StatementFWDBell25 min
Apr 2, 6:10 AM CDTSevere Thunderstorm WarningFWDBell39 min
Apr 2, 6:26 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas24 min
Apr 2, 7:22 AM CDTSevere Thunderstorm WarningFWDLeon38 min
Apr 2, 7:25 AM CDTSpecial Weather StatementFWDMcLennan35 min
Apr 2, 7:34 AM CDTSevere Thunderstorm WarningFWDMcLennan41 min
Apr 2, 7:55 AM CDTAreal Flood AdvisoryFWDLampasas3 hr
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon46 min
Apr 2, 8:15 AM CDTSpecial Weather StatementFWDLeon45 min
Apr 2, 8:28 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson3 hr
Apr 2, 8:32 AM CDTSpecial Weather StatementFWDLimestone43 min
Apr 2, 8:33 AM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
Apr 2, 8:37 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro38 min
Apr 2, 8:46 AM CDTSpecial Weather StatementFWDEllis, Hill44 min
Apr 2, 9:14 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt31 min
Apr 2, 9:23 AM CDTSpecial Weather StatementFWDEllis37 min
Apr 2, 9:41 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Apr 2, 9:51 AM CDTSpecial Weather StatementFWDDallas24 min
Apr 2, 9:58 AM CDTSevere Thunderstorm WarningFWDBell, Milam62 min
Apr 2, 10:41 AM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson52 min
Apr 2, 10:50 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 2, 10:51 AM CDTAreal Flood AdvisoryFWDFreestone, Hill, Limestone, Navarro4 hr
Apr 2, 10:54 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro36 min
Apr 2, 10:55 AM CDTAreal Flood AdvisoryFWDBell, Falls, Leon, Limestone, Milam, Robertson5 hr
Apr 2, 10:59 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Apr 2, 11:08 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt52 min
Apr 2, 11:15 AM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson60 min
Apr 2, 11:30 AM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro45 min
Apr 2, 11:53 AM CDTAreal Flood AdvisoryFWDFreestone, Leon3 hr
Apr 2, 11:58 AM CDTSpecial Weather StatementFWDVan Zandt32 min
Apr 2, 12:06 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt3 hr
Apr 2, 12:14 PM CDTSpecial Weather StatementFWDAnderson, Freestone46 min
Apr 2, 12:46 PM CDTAreal Flood AdvisoryFWDHunt, Rains3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.